# SDR DL76L960192

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T310022A
- Condition: Damaged
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 7 SLAT TRAILING EDGE WEDGE LOWER SKIN WAS FOUND WITH A HOLE.  THE HOLE IS .5 INCH IN DIAMETER AND IS LOCATED 42 INCHES INBOARD FROM THE OUTBOARD EDGE AND 4 INCHES FOWARD OF THE AFT EDGE.  THE TRAILING EDGE WEDGE IS MANUFACTURED WITH 0.016 5052-H38 FACE SHEETS WITH A METALLIC HONEYCOMB CORE PER BMS 4-6, TYPE 4.1-25.  ACCOMPLISHED REPAIRS PER DL ERA 273086-14AD.
